# SDR AALA970476

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712AA
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Upper Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT HORIZONTAL TOP T/E TOP CHORD HAS CORROSION IN AREA OF NR 4 ELEVATOR HINGE, 2 AREAS.  INSTALLED DOUBLER PER SRM 55-10-6 FIG 1 AND ESO 11697, DATED 3-3-97.  (M)
